# SDR 06FDEA03543

- Difficulty date: October 2, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,845 hours, 13,957 cycles
- Engine: Pwa JT9D7R4E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT9D7R4E1
- Part serial: 707727
- Condition: Unknown
- Location: Nr 2
- Part time: 30,151 hours, 14,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG HI OIL TEMP ALERT TEMP CLIMB DURING CLIMB AND CONTINUE TO CLIMB ABOVE SHUT DOWN LIMITS.  ENG SHUT DOWN AT THAT POINT, MAX OIL TEMP 190 DEG C.  T/S IN PROGRESS.  REPLACED THE FUEL /OIL COOLER, THE FUEL INTI-ICE VALVE, THE OIL TEMP SENSOR AND THE DIGITAL TO ANALOG   CONVERTER, RAN THE ENGINE , TEMP NOW NORMAL.
